# SDR AALA202302135720

- Difficulty date: December 1, 2022
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT LEFT HAND TRANSITION PANEL LOCATED FROM BS 500A + 5 INCHES TO BS 500H + 11 INCHES AT LBL 21. REPAIRED TRANSITION PANEL PER SRM 53-00-53-2R-6.
